Algebraic & Geometric Topology

Singular coefficients in the $K$–theoretic Farrell–Jones conjecture

Guillermo Cortiñas and Emanuel Rodríguez Cirone

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let G be a group and let k be a field of characteristic zero. We prove that if the Farrell–Jones conjecture for the K–theory of R[G] is satisfied for every smooth k–algebra R, then it is also satisfied for every commutative k–algebra R.

Article information

Algebr. Geom. Topol., Volume 16, Number 1 (2016), 129-147.

Received: 14 April 2014
Revised: 6 April 2015
Accepted: 4 June 2015
First available in Project Euclid: 16 November 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 18F25: Algebraic $K$-theory and L-theory [See also 11Exx, 11R70, 11S70, 12- XX, 13D15, 14Cxx, 16E20, 19-XX, 46L80, 57R65, 57R67]
Secondary: 19D55: $K$-theory and homology; cyclic homology and cohomology [See also 18G60] 55N91: Equivariant homology and cohomology [See also 19L47]

K–theory Farrell–Jones conjecture


Cortiñas, Guillermo; Rodríguez Cirone, Emanuel. Singular coefficients in the $K$–theoretic Farrell–Jones conjecture. Algebr. Geom. Topol. 16 (2016), no. 1, 129--147. doi:10.2140/agt.2016.16.129.

Export citation


  • P Balmer, M Schlichting, Idempotent completion of triangulated categories, J. Algebra 236 (2001) 819–834
  • G Cortiñas, The obstruction to excision in $K\!$–theory and in cyclic homology, Invent. Math. 164 (2006) 143–173
  • G Cortiñas, E Ellis, Isomorphism conjectures with proper coefficients, J. Pure Appl. Algebra 218 (2014) 1224–1263
  • G Cortiñas, C Haesemeyer, M Schlichting, C Weibel, Cyclic homology, cdh-cohomology and negative $K\!$–theory, Ann. of Math. 167 (2008) 549–573
  • G Cortiñas, C Haesemeyer, C Weibel, $K\!$–regularity, $cdh$–fibrant Hochschild homology, and a conjecture of Vorst, J. Amer. Math. Soc. 21 (2008) 547–561
  • J Cuntz, D Quillen, Excision in bivariant periodic cyclic cohomology, Invent. Math. 127 (1997) 67–98
  • J,F Davis, W Lück, Spaces over a category and assembly maps in isomorphism conjectures in $K!$– and $L$–theory, $K\!$–Theory 15 (1998) 201–252
  • V Drinfeld, DG quotients of DG categories, J. Algebra 272 (2004) 643–691
  • B Goldfarb, Algebraic $K\!$–theory of geometric groups, preprint (2013)
  • T,G Goodwillie, Cyclic homology, derivations, and the free loopspace, Topology 24 (1985) 187–215
  • T,G Goodwillie, Relative algebraic $K\!$–theory and cyclic homology, Ann. of Math. 124 (1986) 347–402
  • J,F Jardine, Generalized étale cohomology theories, Progress in Mathematics 146, Birkhäuser, Basel (1997)
  • B Keller, On the cyclic homology of exact categories, J. Pure Appl. Algebra 136 (1999) 1–56
  • B Keller, On differential graded categories, from: “International Congress of Mathematicians, Vol. II”, (M Sanz-Solé, J Soria, J,L Varona, J Verdera, editors), Eur. Math. Soc., Zürich (2006) 151–190
  • G,M Kelly, Basic concepts of enriched category theory, London Mathematical Society Lecture Note Series 64, Cambridge Univ. Press (1982)
  • W Lück, H Reich, The Baum–Connes and the Farrell–Jones conjectures in $K\!$– and $L$–theory, from: “Handbook of $K\!$–theory”, (E,M Friedlander, D,R Grayson, editors), volume 1,2, Springer, Berlin (2005) 703–842
  • W Lück, H Reich, Detecting $K\!$–theory by cyclic homology, Proc. London Math. Soc. 93 (2006) 593–634
  • E Rodríguez Cirone, A strictly-functorial and small dg-enhancement of the derived category of perfect complexes (2015)
  • M Schlichting, Higher algebraic $K\!$–theory, from: “Topics in algebraic and topological $K\!$–theory”, (G Cortiñas, editor), Lecture Notes in Math. 2008, Springer, Berlin (2011) 167–241
  • G Tabuada, Invariants additifs de DG–catégories, Int. Math. Res. Not. 2005 (2005) 3309–3339
  • G Tabuada, $E\sb n$–regularity implies $E\sb {n-1}$–regularity, Doc. Math. 19 (2014) 121–140
  • R,W Thomason, T Trobaugh, Higher algebraic $K$–theory of schemes and of derived categories, from: “The Grothendieck Festschrift”, (P Cartier, L Illusie, N,M Katz, G Laumon, K,A Ribet, editors), Progr. Math. III, Birkhäuser, Boston (1990) 247–435
  • V Voevodsky, Homotopy theory of simplicial sheaves in completely decomposable topologies, J. Pure Appl. Algebra 214 (2010) 1384–1398
  • V Voevodsky, Unstable motivic homotopy categories in Nisnevich and cdh-topologies, J. Pure Appl. Algebra 214 (2010) 1399–1406